# SDR TSAA2024112600018

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (3.0" X 0.8") AT RH SIDE HORIZONTAL STABILIZER REAR SPAR UPPER CHORD AT STA 143.  CORROSION REMOVED LEVEL 1 AT HOR1 STAB REAR SPAR UPPER CHORD STAB STA116 FROM PN 65-50581-526 ORIGINAL THICKNESS 1.790" REMOVED 0.095" AND REMAINING THICKNESS IS 1.695" AND IS WITHIN LIMITS PER SRM DAMAGE 1 55-10-10 ALLOWABLE R134, AREA CLEAN & PROTECTIVE I.A.W B737-300 SRM 51-10-02 P12-15, 51-20-01 P3-7 (REV 134)
